# SDR ASAA0976656

- Difficulty date: September 22, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 32,810 hours, 14,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 141A62851
- Condition: Unknown
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT'S REPORT ALTHOUGH DOOR CLOSURE IS NORMAL L1 DOOR IS DIFFICULT TO CLOSE INIT MIG 2C NR 259645 SEE MIG 2C FOR SIGNOFF AND REF L/P 6658523 FOR UPPER CAM PLATE CHANGE, OPS CHECK GOOD PER MM 52 11 00.
